# SDR HEEA084433

- Difficulty date: February 13, 2003
- Submitted: February 21, 2003
- Operation: Air carrier
- Aircraft: N3116P
- Make and model: Bell 206L-3
- Aircraft serial: 51530
- Aircraft time: 17,306 hours
- Engine: Allsn 250C30P
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Filter
- Part number: 174000101
- Part serial: 489
- Condition: Weak
- Location: Engine Oil
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE OIL FILTER BYPASS INDICATOR WEAK.
